# SDR SWIA201333491

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 24,648 hours, 20,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON FOR A FEW SECONDS AND THEN SHUTOFF.  REPLACED ALL 4 ELBPS IAW AMM, PN: AD-2013-1A,  SN ON: 6483, 71068, 60182, 84024, SN OFF: 6872, 66820, 77179, 71081.
